# SDR SWAA2022020988211

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 47,179 hours, 24,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; LWR TE PNL 551GB SUPT ROD BRKT BOLT HOLES ARE ELONGATED. / REPLACED SUPPORT ROD BRACKET ON L/H WING LWR T/E PANEL #551GB IAW SOPM 20-50-01 STEP 8.D. AND TABLE 1 A99777; A69556
